# SDR A6WA200940373

- Difficulty date: July 2, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 18,022 hours, 16,381 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755469E
- Part serial: 07512582
- Condition: Making Metal
- Location: Left
- Part time: 24,278 hours, 21,133 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU FL 200, FELT A THUD AND HAD A NR 1 GEN CAUTION APPEARED, C/W QRH MSG CLEARED.  2 THUD HEARD IDG 1 FAULT CAUTION, RAN QRH DISCONNECTED IDG.  FOUND LT IDG OIL SCAVENGE FILTER TO BE CONTAMINATED WITH METAL C/W ACTION FOR MEL 24-11-01-01, REF 192748/4 FOR MEL. 192748/4 - REMOVED AND REPLACED LT IDG.  OPS AND LEAK CHECK GOOD.  REMOVED MEL.  (K)
